Vol. 13, No. 1, 1963

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
On harmonic functions of four variables with rational p4-associates

Robert Pertsch Gilbert

Vol. 13 (1963), No. 1, 79–96
Mathematical Subject Classification
Primary: 31.11
Secondary: 32.02
Milestones
Received: 3 March 1962
Published: 1 March 1963
Authors
Robert Pertsch Gilbert